# SDR 99ZZZM305

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Row 27
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND EGRESS LIGHT AT ROW 27 TO AFT LAVATORY LIGHTS INOPERATIVE.  REMOVED AND REPAIRED BATTERY POWER SUPPLY AT ROW 27-28, OPS CHECKED GOOD.  (M)
